# SDR ASOA201201014

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB CRACKED ON LT SIDE LOWER DRAG ANGLE.  R & R DRAG ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-000-001-A01, 51-42-22-001-001-A01, AND DWG NR BA670-35002.
